# SDR ASAA12511275

- Difficulty date: March 18, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 13,437 hours, 4,278 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9373
- Condition: Faulty
- Location: Ac Bay
- Part time: 17,134 hours, 5,928 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING RECALL AFTER STARTING ENGINES AIR COND MASTER CAUTION LIGHT REMAIN ILLUMINATED ALONG WITH CONT CAB ZONE TEMP LIGHT.  RESETS WITH MASTER CAUTION RESET.  BITE CKD BOTH CONTROLLERS NR 2 CONTROLLER FAULTED FLT DECK TRIM VALVE.  REPLACED R2 COCKPIT ZONE TRIM MODULATING VALVE REF 21 61 21MM.  OPS NORMAL FAULT REMOVED FROM NR 2 PRESS CONTROLLER.
